# SDR ASAA2023012341617

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 56,376 hours, 19,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D17102001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED ASA T/C 78233001 BATTERY LOCATION, M1670, M1671, M1673 FAILED TEST. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY ON M1670 AND BATTERY ON M1671, M1673, OPS CHECK GOOD REF AMM 33-51-06.
